# SDR SWAA104750

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 25,784 hours, 15,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS COVER BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
